# SDR CA001107011

- Difficulty date: October 26, 2000
- Submitted: November 14, 2000
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 2,912 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 6220 · Main Rotor Head
- Part: Main Rotor
- Part number: 704A3363320851
- Condition: Delaminated
- Location: Starflex End
- Part time: 718 hours, 2,394 cycles
- Component: Main Rotor, 350A31000001
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DELAMINATION DETECTED WITH REFERENCE TO EUROCOPTER AS350 MAINTENANCE WORK CARD 62.20.00.601 PARAGRAPH 4.3 (ILLUSTRATION FIGURE 5, DETAIL A,  LOCATION ON PART AT DETAIL N).  PENETRATION WITH A 010 INCH FEELER GAUGE TO A DEPTH OF APPROXIMATELY .75 INCH DETECTED BETWEEN ATTACHMENT BLOCK TO STARFLEX AND LAMINATED COMPONENT.  TOLERANCE EXCEED PRESCRIBED LIMITS.  (P=.45 INCH APPROXIMATELY, L=1.0 INCH APPROXIMATELY).  PART HAS A 6,400 HOUR SERVICE LIFE LIMIT.  DEFECT OCCURRED AT 718 HOURS IN SERVICE.  (X)
